Solutions of Second Order Nonlinear Singular Initial Value Problems by Modified Laplace Decomposition Method

Authors

  • O. O. Olubanwo
  • Z. O. Ogunwobi
  • R. A. Soneye

Keywords:

Singular, Initial value Problems, Adomian Polynomial, Laplace Transform, Lane-Emden type differential equations, Modified Laplace Decomposition Method

Abstract

In this paper, we presented a reliable modification of the Laplace Decomposition Method (LDM) for solving non linear singular second order initial value problems. The method is used to obtain the exact solutions of the nonlinear singular initial value problems. The validity of the method is verified by using nonlinear Lane-Emden type differential equations as an example to show the effectiveness of the method.

Published

2015-02-02

How to Cite

Olubanwo, O. O., Ogunwobi, Z. O., & Soneye, R. A. (2015). Solutions of Second Order Nonlinear Singular Initial Value Problems by Modified Laplace Decomposition Method. LAUTECH Journal of Engineering and Technology, 9(1), 105–111. Retrieved from https://laujet.com/index.php/laujet/article/view/68

Most read articles by the same author(s)